# SDR DALA2025021201110

- Difficulty date: February 9, 2025
- Submitted: February 12, 2025
- Operation: Air carrier
- Aircraft: N666DN
- Make and model: Boeing 757232
- Aircraft serial: 25034
- Aircraft time: 86,698 hours, 40,403 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 666 R1 GIRT BAR FOUND OUT OF POSISTION - GIRT BAR WILL NOT ENGAGE. CORRECTIVE ACTION: REPOSITIONED GIRT BAR. ARMED/DISARMED DOOR, GIRT BAR ENGAGES/ DISENGAGES. DOOR CHECKS GOOD REF B757 AMM 52-11. (6579678)
